# SDR AALA2020031329001

- Difficulty date: March 10, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 8,492 hours, 3,559 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - EXPOSED WIRE BETWEEN FIRST CLASS AND COACH DIVIDER, EMERGENCY LIGHT INOPERATIVE. RECONNECTED AT DIVIDER AND SECURED WIRE IN SEAT TRACK PER AMM 33-51-14. OPERATIONAL CHECK GOOD.
